MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD KNIFE #3 HANDLE MATTE; N/A

INTEGRA LIFESCIENCES MANSFIELD KNIFE #3 HANDLE MATTE; N/A
Catalog Number 110175
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the knife #3 handle matte (110175) was unacceptable because the stamp was too deep; unable to clean it up and can't go through the autoclave.No patient injury, death or surgical delay has been reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Failure analysis: visual evaluation noted the knife handles were received in unused condition in their original packaging with no visible defect.The product grips, "#3" stamp and ruler etchings all had the intended appearance and the product was within specifications.Root cause analysis: : the reported complaint could not be duplicated.The returned product had the expected appearance and no abnormalities were identified.This complaint may be the result of customer preference.No manufacturing, workmanship or material deficiency has been identified.
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
Updated fields: b5, g3, g6, h2, h3, h10 b5/additional information: it was later reported that the alleged product problem was discovered during inspection; thus, there was no patient involvement.

Brand Name
KNIFE #3 HANDLE MATTE
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17991919
Report Number3014334038-2023-00166
Device Sequence Number15172897
Product Code GDZ
UDI-Device Identifier10381780433101
UDI-Public10381780433101
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number110175
Device Lot NumberAF2308
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer10/17/2023
11/28/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/13/2023
12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown